Gyno troubles, help.
- 10-12-2005, 04:59 AM
Gyno troubles, help.
Well im on my 23rd day of a 500mg/week QV enan, and anadrol 50 cycle. i started at 50mg week 1, 75mg week 2, and im on 100mg week3. The rage has been very intense but in control, lethargy is noticeable (my GF thinks im depressed). and i begun getting hotflashes yesterday. As i got out of the shower i dried off and kinda felt my nipples for any lumps and i milked my nipple a bit. I begun to secrete a small amount of liquid from both of my nipples. They are not sensitive, and they do not have any noticeable lumps. Another side note, i begun 10mgED Tamox (lion) on week 2 for i noticed a bit of moon face. Any help on this subject, i'm about to discontinue usage and am stopping the anadrol today. Any help guys, i'd appreciate it. Thanks
- 10-12-2005, 02:51 PM
- 10-12-2005, 04:07 PM
there wasn't really any question to answer. if youre getting gyno, or think you are, bump that nolva up to 40mg ED (60mg for citrate) till symtoms subside and then bring it back down to 10-20mg for the rest of the cycle.
dont mess around with this, stop the cycle if you need to.
10-12-2005, 08:17 PM
Sorry for being vague, what i was meaning to ask was if these are in fact symptoms of gyno or just psuedogyno (the mild lactation that is)? I discontinued the drol however i have a shot on thursday so i wanted to hear some thoughts on the matter before i do. i have bumped to 40mg and just ordered another bottle as well as Adex because i have put on about 13lb in the last 3weeks. So in summation, any thoughts on the lactation issue, considering there are not any lumps that i can feel? thanks again guys
10-12-2005, 09:30 PM
Lactation is usually caused by prolactin. Cabergoline is what you need. And $ is what you need, to get cabergoline. Although one of the board sponsors may perhaps start offering it in less than the huge and expensive 50ml vials................
10-12-2005, 10:06 PM
i did some reading on a few thread regarding prolactin induced gyno, i have already stopped using my drol and should i stop the enan as well and just start my PCT? im already at 40mgED of nolva and i haven't experienced the puffy irritated nipples symptoms yet (only after i squeeze the hell out of them)
10-13-2005, 02:13 PM
DON'T squeeze the hell outta them! That tends to worsen gyno problems. A lot of guys mention symptoms like these that go away by themselves even without stopping the cycle.
Everyone's different of course.............. But I think with the nolva you should be allright.
10-17-2005, 02:12 AM
is Cabergoline the only thing that will stop lactation after a cycle and during?
10-18-2005, 05:51 PM
Yeah boy. My gyno is no longer. After i discontinued the drol my gyno ceased and i feel a whole lot better, running nolva at 10 just in case. Thanks everybody.
10-18-2005, 07:32 PM
good to hear, thanks for updating.
10-18-2005, 09:31 PM
NOLVAOriginally Posted by GetYourWeightUp
10-19-2005, 03:45 AM
my diet has been super clean btw, this is by far the best/cleanest bulk yet 210 and climbing, plus the watery gains are starting to subside, i've been on top of my sodium intake. will post some pics in a few weeks god i love winter.
10-19-2005, 12:23 PM
Your gyno is prolactin induced from the drol. Nolva may help, but B6 200mg, 3 times a day should clear it up.
Similar Forum Threads
- By chelo in forum Male Anti-Aging MedicineReplies: 5Last Post: 09-07-2007, 08:12 PM
- By srx600 in forum BulkingReplies: 3Last Post: 05-29-2007, 11:29 PM
- By pumpniron in forum AnabolicsReplies: 5Last Post: 04-18-2007, 03:15 PM
- By judge-mental in forum AnabolicsReplies: 8Last Post: 05-08-2005, 04:54 PM
- By chewwy26 in forum General ChatReplies: 1Last Post: 03-25-2004, 02:40 PM